| Model Number |
7318 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported 1 package of 7318 gauze pads with frayed gauze.There was no medical intervention required.
Additional Manufacturer Narrative
A sample was received at the plant for the investigation.Upon a visual evaluation of the sample, the reported event was confirmed; the sample showed tacky tape, discolored loose cotton fibers and corrugate particulate.A root cause analysis indicated that this occurred during our manufacturing process.A preventive action has been initiated to address the reported issue.